# SDR DALA2018032601957

- Difficulty date: March 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 96,284 hours, 13,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED EMERGENCY LIGHTS AT 41B AND 34F ARE INOPERATIVE.   SECURED THE LIGHTS AT SHROUD. SYSTEM OPERATION IS NORMAL.
